# SDR IXXA980014

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Ws 361
- Part time: 73,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D CHECK INSPECTION, CORROSION WAS FOUND ON THE RIGHT WING LEADING EDGE ACCESS PANEL LAND AT STATION XFS 361.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGE AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND TWO REPAIR DOUBLERS AND THIPLERS IN ACCORDANCE WITH DER APPROVED DRAWING C88-R23 AND ENGINEERING ORDER 57-DC8-514.
